# SDR AALA202302283393

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 70,027 hours, 26,815 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20150001
- Part serial: 10674
- Condition: Defective
- Location: Zone 700 - Gears
- Part time: 56,980 hours, 34,086 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BRAKES PULSATING WITH EVEN MANUAL BRAKE PEDAL PRESSURE FROM 70 KNOTS TO 20 KNOTS. NO INDICATION ON TRIPLE INDICATOR OF FLUCTUATION. MAINTENANCE REPLACED ALL 4 TACHOMETERS PER AMM 32-42-57. MAINTENANCE ALSO FOUND THE SHAFT BENT ON #3 TACHOMETER AND REPLACED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. SEE AALA202302286089 (#1 TACHOMETER), AALA202302283393 (#2 TACHOMETER), AALA202302287451 (#3 TACHOMETER), AALA202302283206 (#4 TACHOMETER) AND AALA202302289927 (SHAFT)
